How to protect yourself from sexual dysfunction side effect of Accutane

Oct 8, 2019
1
0
1
#1
Hello,
I've been taking accutane for 24 days (40mg a day). There are no side effects for now but im very scared about the sexual dysfunction, erection problems etc.that may occur in future. I wonder if there's some way to protect myself in advance? Or to precise monitor internal Acuutane side effects to quit treatment before its too late ( unless when you notice its too late already?;/)
The only way i came up with are regular testosterone (and other hormons) tests but i doubt if thats enough.
Do u have some ideas?
 

Dubbya_B

Member
Staff member
Jun 27, 2018
40
24
8
USA
#2
The best way is to stop taking Accutane. No one here will condone the use of the drug.

It may or may not be too late once you begin to notice symptoms. For some, like myself, the worst of the side effects started soon after quitting.

There is also no evidence that sexual dysfunction from Accutane can be fixed or prevented with testosterone.